MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA ABSORBABLE NASAL; EAR, NOSE, THROAT SYNTHETIC POLYMER MATERIAL

ENTELLUS MEDICAL, INC. LATERA ABSORBABLE NASAL; EAR, NOSE, THROAT SYNTHETIC POLYMER MATERIAL
Model Number LATANI24
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant dissolves.
 
Event or Problem Description
The patient developed a cyst in their left nasal sidewall.The latera was implanted 1.5 years ago.Eventually the physician took the patient into surgery for external removal.The patient had good results regarding their airway, and cosmetically, it healed well.

Brand Name
LATERA ABSORBABLE NASAL
Common Device Name
EAR, NOSE, THROAT SYNTHETIC POLYMER MATERIAL
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
MDR Report Key10525525
Report Number3006345872-2020-00005
Device Sequence Number2679746
Product Code NHB
UDI-Device Identifier00857037006082
UDI-Public00857037006082
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLATANI24
Device Catalogue NumberLATANI24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;